About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 509157, 2 pages
http://dx.doi.org/10.1155/2014/509157
Editorial

Fuzzy Nonlinear Programming with Applications in Decision Making

1Department of Industrial Engineering and Systems Management, Feng Chia University, Taichung 407, Taiwan
2School of Management, Fuzhou University, Fujian 350108, China
3Department of Mechanical and Industrial Engineering, Louisiana State University, Baton Rouge, LA 70803, USA

Received 14 November 2013; Accepted 14 November 2013; Published 23 January 2014

Copyright © 2014 Tin-Chih Toly Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tin-Chih Toly Chen, Deng-Feng Li, T. Warren Liao, and Yi-Chi Wang, “Fuzzy Nonlinear Programming with Applications in Decision Making,” Journal of Applied Mathematics, vol. 2014, Article ID 509157, 2 pages, 2014. doi:10.1155/2014/509157